| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported, "mom unable to flush picc at home.Dressing changed 2 days prior to issue but used yesterday without issues.2 doses of tpa unsuccess for brisk blood return (able flush after first dose).X-ray showed catheter is now brachiocephalic (possible kink in arm).Catheter removed and new line placed.Catheter secured with securacath, 14cm above antecubital fossa, 5cm external.Placed on (b)(6) 2024 and removed on (b)(6) 2024.Patient required ed visit over the weekend.Fortunately, we were able to replace in the ed and did not require an admission.Catheter removed and new line placed.No patient harm reported." no other information was provided.
Event or Problem Description
It was reported, "mom unable to flush picc at home.Dressing changed 2 days prior to issue but used yesterday without issues.2 doses of tpa unsuccess for brisk blood return (able flush after first dose).X-ray showed catheter is now brachiocephalic (possible kink in arm).Catheter removed and new line placed.Catheter secured with securacath, 14cm above antecubital fossa, 5cm external.Placed (b)(6) 2024 and removed (b)(6) 2024.Patient required ed visit over the weekend.Fortunately we were able to replace in the ed and did not require an admission.Catheter removed and new line placed.No patient harm reported." no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of malposition and kinking of the catheter was inconclusive due to the sample condition.The frontal chest radiograph showed a right-sided picc with overlapping of the catheter tubing.Breaks, bends, kinks, and/or looping could neither be confirmed nor excluded.The catheter tip appeared to be overlaying the svc confluence, but the density of the mediastinum made definitive confirmation impossible.The provided radiograph was grainy and difficult to interpret due to the quality of the image.Therefore, the radiograph could not be used to confirm the reported event.This complaint will be recorded for future trending and monitoring purposes.